# SDR ASAA0280432

- Difficulty date: October 20, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 3936495505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY SHEAR TIE CORRODED AT FS 1212, LONGERON 28L-28R.  REPLACED SHEAR TIE AND PREVIOUS SPLICES PER SRM 53-14-3, FIG 3, 51-10-2, 51-10-4, AND 51-30-5.  (M)
